# SDR DALA1171040676

- Difficulty date: December 6, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 62,833 hours, 29,140 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR UPPER GATE POCKETS LEVELING COMPOUND BULGING, SIGNS OF CORROSION.  REMOVED LEVELING COMPOUND, REMOVED CORROSION AREA OUT OF LIMITS IAW B757 SRM 52-10-2.  REPLACED UPPER DOOR GATE ON L-2 DOOR DURING HMV AT ST AEROSPACE SAN ANTONIO.
